Hail, Red River
- When
- May 30, 3:25 PM CST
- Where
- Red River County, 1 mi W of Clarksville
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.617, -95.067
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at May 30, 2:00 PM CST, 1 hour 25 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 300 PM CDT SUN MAY 30 2004 .DISCUSSION... LINE OF SEVERE STORMS DEVELOPING ALONG SURFACE FRONT ACROSS NORTHEAST OKLAHOMA WILL EFFECT MOSTLY NORTHERN ZONES OF THE CWA AS IT MOVES EAST TONIGHT. FRONT BECOMES STATIONARY NORTH OF INTERSTATE 20 ON MONDAY...WITH DRY LINE PUSHING DEEP INTO NORTHWEST ZONES MONDAY NIGHT. UPPER TROF FLATTENS OVER MISSISSIPPI VALLEY MONDAY NIGHT...THUS ANY RAIN WILL BECOME ISOLATED UNTIL NEXT SHORT WAVE LATE TUESDAY NIGHT INTO WEDNESDAY. ANY DRY AIR THAT SLIPS INTO CWA TOMORROW NIGHT WILL NOT LAST LONG...AS SOUTHERLY WINDS RETURN IN ERNEST TUESDAY. NEXT GOOD CHANCE OF RAIN WILL BE NEXT WEEKEND...AS TROF IN NORTHWEST FLOW CUTS INTO RIDGE OVER SOUTHWEST U.S. && .PRELIMINARY POINT TEMPS/POPS... SHV 72 89 70 90 / 70 30 20 20 MLU 72 89 73 89 / 70 50 20 20 TXK 69 88 58 89 / 70 20 20 20 TYR 72 90 69 91 / 30 20 20 20 LFK 74 93 72 92 / 30 20 20 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 14
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT SUN MAY 30 2004 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-311100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT SUN MAY 30 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER SOUTHEAST OKLAHOMA...NORTHEAST TEXAS AND SOUTHWESTARKANSAS THIS AFTERNOON AND ACROSS ALL OF THE REGION TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON OVER SOUTHEAST OKLAHOMA ALONG AND AHEAD OF A COLD FRONT. THE STORMS WILL THEN MOVE INTO THE ADJACENT SECTIONS OF SOUTHWEST ARKANSAS AND NORTHEAST TEXAS DURING THE REMAINDER OF THE AFTERNOON AND EVENING...AND OVER THE REMAINDER OF THE REGION TONIGHT. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREAT...HOWEVER THE WIND SHEAR WILL BE STRONG ENOUGH...THAT ISOLATED TORNADOES ARE POSSIBLE. THE FRONT SHOULD BECOME STATIONARY TONIGHT ACROSS SOUTHERN ARKANSAS AND NORTHEAST TEXAS...AND SERVE AS FOCUS FOR ADDITIONAL SHOWERS AND THUNDERSTORMS THAT WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE FRONT WILL REMAIN STATIONARY ACROSS NORTHEAST TEXAS AND THE LOUISIANA...ARKANSAS BORDER MEMORIAL DAY AND TUESDAY. THE BOUNDARY WILL ALSO HELP FOCUS ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS GENERALLY ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR THROUGH MIDWEEK. SOME OF THE STORMS COULD BECOME SEVERE DURING THE AFTERNOON AND EVENING MONDAY AND TUESDAY. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...MAY BE NEEDED BY LATE THIS AFTERNOON AND EVENING OVER SOUTHEAST OKLAHOMA AND THE ADJACENT SECTIONS OF NORTHEAST TEXAS AND SOUTHWEST ARKANSAS...AND OVER THE REMAINDER OF THE AREA TONIGHT.
The Shreveport radar (KSHV), 173 km away, was scanning. The volume nearest the first event began at 21:26 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2004Every state in 2004This day in weather historyWarnings in Texas, May 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5394375.